# SDR DALA2017021701305

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 74,124 hours, 55,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 95
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT AT BS 95. REPAIRED IAW SRM 53-03, FIG 36B AND 56B. (LP2893840)
